Strong-coupling perturbation theory of the Hubbard model

TitreStrong-coupling perturbation theory of the Hubbard model
Type de publicationJournal Article
Nouvelles publications2000
AuteursPairault, S, Sénéchal, D, Tremblay, A-MS
JournalEuropean Physical Journal B
Volume16
Pagination85–105
Mots clésSans titre
Résumé

The strong-coupling perturbation theory of the Hubbard model is presented and carried out tu order (t/U)(5) for the one-particle Green function In arbitrary dimension. The spectral weight A(k,omega) is expressed as a Jacobi continued fraction and compared with new Monte-Carlo data of the one-dimensional, half-filled Hubbard model. Different regimes (insulator, conductor and short-range antiferromagnet) are identified in the temperature-hopping integral (T, t) plane. This work completes a first paper on the subject (Phys. Rev. Lett. 80, 5389 (1998)) by providing details on diagrammatic rules and higher-order results. In addition, the non half-filled case, infinite resummations of diagrams and the double occupancy are discussed. Various tests: of the method are also presented.

Texte complet
Undefined